zbMATH — the first resource for mathematics

On coverings of almost Dedekind domains. (English) Zbl 0327.13013

13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
13A15 Ideals and multiplicative ideal theory in commutative rings
11R04 Algebraic numbers; rings of algebraic integers
Full Text: EuDML
[1] Gilmer R.: Multiplicative ideal theory I, II. Queen’s Papers on Pure and Applied Math. No. 12, Ontario 1968. · Zbl 0155.36402
[2] Korec I.: On a generalization of Mycielski’s and Znám’s conjectures about coset decomposition of Abelian groups. Fund. Math. 85, 41 - 48 (1974). · Zbl 0286.20053
[3] Mycielski J., Sierpinski W.: Sur une propriété des ensembles linéaires. Fund. Math. 58, 143-147 (1966). · Zbl 0145.05803
[4] Porubský Š.: Covering systems and generating functions. Acta Arith. 26, 223 - 231 (1975).
[5] Porubský Š., Znám Š.: On covering of rings by their residue classes. Acta Fac. Rerum Natur. Univ. Comenian. Math. 27, 45 - 51 (1972). · Zbl 0246.13011
[6] Znám Š.: On Mycielski’s problem on system of arithmetical progressions. Colloq. Math. 25, 201-204 (1966). · Zbl 0151.03603
[7] Znám Š.: On properties of systems of arithmetic sequences. Acta Arith. 26, 279-283 (1975). · Zbl 0316.10001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.